CSpace
一类具扰动种群模型的渐近性英文
王卫东1; 唐三一2
2001
Source Publication生物数学学报
ISSN1001-9626
Volume16Issue:4Pages:385
Abstract研究了一类具有扰动的非自治Kolmogorov模型的渐近性,得到了扰动系统的解渐近稳定的若干充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46051
Collection中国科学院数学与系统科学研究院
Affiliation1.湖北民族学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王卫东,唐三一. 一类具扰动种群模型的渐近性英文[J]. 生物数学学报,2001,16(4):385.
APA 王卫东,&唐三一.(2001).一类具扰动种群模型的渐近性英文.生物数学学报,16(4),385.
MLA 王卫东,et al."一类具扰动种群模型的渐近性英文".生物数学学报 16.4(2001):385.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王卫东]'s Articles
[唐三一]'s Articles
Baidu academic
Similar articles in Baidu academic
[王卫东]'s Articles
[唐三一]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王卫东]'s Articles
[唐三一]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.